MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HALYARD HOMEPUMP C-SERIES AMBULATORY INFUSION SYSTEMS; PUMP, INFUSION, ELASTOMERIC

AVANOS MEDICAL, INC. HALYARD HOMEPUMP C-SERIES AMBULATORY INFUSION SYSTEMS; PUMP, INFUSION, ELASTOMERIC
Model Number 13568
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Outpatient infusion therapy staff connected the home elastomeric pump.Two days later when the patient returned to have the pump disconnected, it was noted that the medication was still in the pump.All clamps were open on tubing.The patient¿s vascular access had good blood return and flushed appropriately.

Brand Name
HALYARD HOMEPUMP C-SERIES AMBULATORY INFUSION SYSTEMS
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key16321768
Report Number16321768
Device Sequence Number8645475
Product Code MEB
UDI-Device Identifier10680651135688
UDI-Public10680651135688
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2023
Report Date (Section F) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number13568
Device Catalogue NumberC270050
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer02/08/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/31/2023